Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weird lithium side effects linkadge

Posted by Ron Hill on March 31, 2003, at 20:16:17

In reply to Weird lithium side effects, posted by linkadge on March 31, 2003, at 16:31:02

Linkadge,

Can you reduce the lithium dosage enough to get rid of the cognitive impairment without losing the mood stabilizing efficacy?

What is your current Li dosage?

What is your current Li blood level?

What brand of Li are you taking?

-- Ron


-----------------------------
> As far as the regular side effects go, I have hardly any. I do have some cognative imparement
> but when I try to reverse it - SSRI's - Ginkgo, Fish oil - Folate, I get this horrible pressure in
> my head. It's like my body is vibrating and I can feel a buzzing feeling.
>
> Can I escape the lithium shell and still retain
> its benifits or is this just crazy talk.?
>
> Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:214802
URL: http://www.dr-bob.org/babble/20030329/msgs/214877.html